Alert archive / North Carolina / Special Weather Statements in 2016

Special Weather Statement, NWS Newport/Morehead City, NC

August 6, 2016Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Aug 6, 2016, 4:45 PM EDT for Onslow County, North Carolina. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2016, 4:45 PM EDT (20:45 UTC)
Expired
Aug 6, 2016, 5:15 PM EDT
In force
30 min
Issued by
NWS Newport/Morehead City, NC

County Onslow County, NC

The radar

The Morehead City radar (KMHX), 44 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

915 
WWUS82 KMHX 062045
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
445 PM EDT SAT AUG 6 2016

NCZ092-093-095-098-062115-
CARTERET-ONSLOW-JONES-CRAVEN-
445 PM EDT SAT AUG 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ONSLOW...WEST
CENTRAL CARTERET...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES
COUNTIES...

AT 444 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF MAYSVILLE TO 6 MILES
SOUTHEAST OF MAPLE HILL. MOVEMENT WAS EAST SOUTHEAST AT 15 MPH.

WINDS GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...HAVELOCK...MOREHEAD CITY...NEWPORT...
NEW RIVER STATION...PINEY GREEN...CAMP LEJEUNE CENTER...
PUMPKIN CENTER...SWANSBORO...CAPE CARTERET...BOGUE INLET PIER...
HAMMOCKS BEACH STATE PARK...SNEADS FERRY...
CEDAR POINT AND HOLLY RIDGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3448 7758 3466 7765 3484 7730 3493 7700
      3478 7673 3446 7753
TIME...MOT...LOC 2044Z 321DEG 12KT 3485 7711 3462 7761 

$$

27

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:13 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 6, 4:13 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
413 PM EDT SAT AUG 6 2016

.SYNOPSIS...
A cold front will approach from the northwest tonight and become
stationary over the region Monday. The front will lift north of
the region late Tuesday with high pressure building offshore late
in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 345 PM Saturday...The upper trough will shift offshore this
evening ahead of a surface front approaching from the northwest
and upper flow becomes more zonal by midnight. Showers with
embedded thunderstorms most active this afternoon from roughly
Engelhard to Kenansville coincident to the seabreeze and
differential heating boundary across the region. HRRR continues to
indicate this area having the best chance of convection this
afternoon, perhaps shifting inland some as the seabreeze slowly
propagates inland. Precip chances diminish after sunset with loss
of daytime heating but increase to around 40 percent late tonight
for the northern zones/HWY 64 corridor, as better convergence
will exist ahead of the frontal boundary approaching from the
northwest. Southwest flow will persist overnight, helping keep the
boundary layer mixed which should inhibit any fog/low stratus
development again tonight. Overnight lows will remain mild as
well, minimum temps expected in the mid to upper 70s across
Eastern NC.

&&

.SHORT TERM /SUNDAY/...
As of 4 PM Saturday...The front will drop into the region Sunday
and is progged to stall around Cape Hatteras by mid day.
Numerous showers and thunderstorms are expected with convergence
along the front with a continued moist airmass with PW values
greater than 2 inches and unstable airmass climbing to around
2000-3000 J/Kg during peak heating. Shear will be minimal with
weak upper level support so the severe threat will be low
but the pattern is conducive for cells to train and could see
heavy downpours producing localized flooding. Low level
thicknesses change little from today but greater cloud coverage
and precip should keep temps a few degrees cooler with highs
around 90 inland to mid 80s along the coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 3 PM Sat...Scattered to numerous showers and thunderstorms
early in the the period, then gradual drying and warm up mid to
late week.

Sunday night through Tue night...The slow moving cold front stall
over Eastern NC Sunday night and linger into Tuesday. Latest
models continue to show front having hard time pushing south
through the region...most keep it bisecting the area from the
coastal plain to the Pamlico Sound and near Cape Hatteras.
Numerous showers and scattered thunderstorms are likely Sunday
night into Monday with the front acting as the primary focusing
mechanism. The main threat still looks like periods of locally
heavy rain with localized flooding possible. Precip water values
will be quite high, and kept pops mainly 50 to 60 into
Monday...then slightly lower Tuesday. The stalled front will wash
out by Tuesday Night as models depict weak coastal trough
developing into Wednesday in response to low developing in the
deep south.

Wednesday through Saturday...Once front washes out expect precip
to become more diurnally driven and will continue low chance to
slight chance pops. High pressure will shift offshore late
Wednesday into Thursday with low level S/SW returning, as upper
ridge builds over the region. Gradual warm up expected through
the week with highs warming into the upper 80s to low 90s.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
.Short Term /through Sunday/...
As of 2 PM Saturday...Predominant VFR conditions expected through
much of the TAF period with high confidence, however a moist and
unstable airmass will remain over the region through the period
bringing a threat of showers and thunderstorms. Storms will be
mainly diurnally driven today with highest chances south of
highway 70 and should diminish quickly early this evening with
loss of heating. Good boundary layer mixing should inhibit fog and
low stratus development tonight. A front will drop toward the
region tonight and cannot rule isolated showers across northern
rtes late tonight, possibly impacting PGV. The front then drops
into Eastern NC Sunday providing a better coverage of storms,
especially during the afternoon.

Long Term /Sunday Night through Thursday/...
As of 3 PM Sat...The best chance for occasional sub-VFR
conditions will be Sunday night into Monday night with decent
coverage of showers and thunderstorms as a front stalls across
eastern NC. Otherwise convective coverage will be scattered with
mainly VFR during the day. Low stratus and or fog will be possible
each morning...especially Sunday night and Monday night light sfc
flow near stalled front.

&&

.MARINE...
Short Term /through Sunday/...
As of 4 PM Saturday...Latest surface and buoy data indicate SW
winds 10-20 kt across the waters, with some gusts approaching 25
kt across the outer waters south of Cape Hatteras, while seas are
2-4 FT north of Oregon inlet and 4-6 FT south. The pressure
gradient will continue to tighten this afternoon between high
pressure offshore and an inland trough. A frontal boundary will
approach from the northwest tonight and stall around Cape
Hatteras to Pamlico River corridor around mid day Sunday. Winds
expected to peak around 15-25 knots south of Oregon Inlet this
evening with 10-20 knots north. Seas will build to 4-7 feet south
of Oregon Inlet and 3-5 feet north in response to increasing wind
field today. Only minor tweaks to the timing of the Small Craft
Advisories in effect through tonight and into Sunday morning for
the central waters. Local SWAN/NWPS appear in very good agreement
for the short term period.

Long Term /Sunday night through Thursday/...
As of 3 PM Sat...The cold front will stall over the waters into
Tue...likely in the Pamlico Sound and in the vicinity of Cape
Hatteras. Though the stalling boundary will make wind direction
forecast challenging. E/NE 5-15 knots winds develop behind the
front N tier...with mainly S to SE winds over the southern
waters. Given model changes past few runs confidence remains low
at this time on how far south front makes it with most of the
guidance trends keeping it near or north of Cape Hatteras. With
front in area gradient will be rather loose with speeds generally
aob 15 kts...likely strongest north of the boundary. The front
will grad washout Tue with light SE to S winds 5-15 knots
developing thru mid week with high pres offshore. Expect seas 2 to
4 feet through Wed becoming 2 to 3 feet Thursday.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     103-104.
MARINE...Small Craft Advisory until 4 AM EDT Sunday for AMZ135.
     Small Craft Advisory until 10 AM EDT Sunday for AMZ154.
     Small Craft Advisory until 7 AM EDT Sunday for AMZ152-156-158.

&&

SYNOPSIS...SK
NEAR TERM...SK
SHORT TERM...SK
LONG TERM...RF/CQD
AVIATION...SK/CQD
MARINE...SK/CQD
Hazardous weather outlook, Aug 6, 4:22 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
422 PM EDT SAT AUG 6 2016

NCZ029-044>047-079>081-090>094-072030-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
422 PM EDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY
AS A FRONT STALLS ACROSS THE REGION. SEVERAL INCHES OF RAIN WILL
BE POSSIBLE THROUGH THE PERIOD BRINGING THE THREAT OF FLOODING TO
LOW-LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-072030-
OUTER BANKS HYDE-
422 PM EDT SAT AUG 6 2016

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY
AS A FRONT STALLS ACROSS THE REGION. SEVERAL INCHES OF RAIN WILL
BE POSSIBLE THROUGH THE PERIOD BRINGING THE THREAT OF FLOODING TO
LOW-LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-072030-
ONSLOW-
422 PM EDT SAT AUG 6 2016

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY
AS A FRONT STALLS ACROSS THE REGION. SEVERAL INCHES OF RAIN WILL
BE POSSIBLE THROUGH THE PERIOD BRINGING THE THREAT OF FLOODING TO
LOW-LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-103-072030-
CARTERET-OUTER BANKS DARE-
422 PM EDT SAT AUG 6 2016

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING
FROM CAPE HATTERAS TO CAPE LOOKOUT...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING
NORTH OF CAPE HATTERAS AND SOUTH OF CAPE LOOKOUT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY
AS A FRONT STALLS ACROSS THE REGION. SEVERAL INCHES OF RAIN WILL
BE POSSIBLE THROUGH THE PERIOD BRINGING THE THREAT OF FLOODING TO
LOW-LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 6, 3:18 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
318 PM EDT SAT AUG 6 2016

NCZ090>092-098-062000-
ONSLOW-JONES-DUPLIN-LENOIR-
318 PM EDT SAT AUG 6 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUPLIN...SOUTHWESTERN
LENOIR...NORTHWESTERN ONSLOW AND WEST CENTRAL JONES COUNTIES...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
KENANSVILLE...OR 7 MILES SOUTHEAST OF WARSAW...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WARSAW...ROSE HILL...RICHLANDS...BEULAVILLE...KENANSVILLE...
MAGNOLIA...GREENEVERS AND PINK HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3517 7760 3486 7751 3481 7803 3498 7810
TIME...MOT...LOC 1918Z 251DEG 28KT 3493 7799

27
Special weather statement, Aug 6, 4:01 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
401 PM EDT SAT AUG 6 2016

NCZ090-092-093-098-062045-
ONSLOW-JONES-CRAVEN-DUPLIN-
401 PM EDT SAT AUG 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DUPLIN...
NORTHERN ONSLOW...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES
COUNTIES...

AT 400 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF TRENT WOODS TO NEAR HALF
MOON TO NEAR WALLACE. MOVEMENT WAS EAST SOUTHEAST AT 15 MPH.

WINDS GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...NEW BERN...HAVELOCK...HALF MOON...NEW RIVER STATION...
PINEY GREEN...PUMPKIN CENTER...RICHLANDS...MAYSVILLE...
RICHLANDS SOUTH...NEUSE FOREST AND ALBERT J ELLIS AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3472 7768 3472 7782 3478 7791 3489 7768
      3494 7748 3504 7701 3492 7687 3476 7725
      3464 7765
TIME...MOT...LOC 2000Z 306DEG 11KT 3498 7710 3486 7742 3476 7793

27
Special weather statement, Aug 6, 4:23 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
423 PM EDT SAT AUG 6 2016

NCZ080-094-062100-
BEAUFORT-PAMLICO-
423 PM EDT SAT AUG 6 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL BEAUFORT
AND CENTRAL PAMLICO COUNTIES...

AT 422 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED 9 MILES EAST OF
FAIRFIELD HARBOUR...OR 12 MILES EAST OF JAMES CITY...MOVING EAST AT
10 MPH.

WINDS GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BAYBORO...ALLIANCE...ARAPAHOE...STONEWALL...VANDEMERE AND MESIC.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3500 7683 3518 7690 3528 7664 3503 7654
TIME...MOT...LOC 2022Z 263DEG 10KT 3511 7681

27
Special weather statement, Aug 6, 4:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
445 PM EDT SAT AUG 6 2016

NCZ092-093-095-098-062115-
CARTERET-ONSLOW-JONES-CRAVEN-
445 PM EDT SAT AUG 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ONSLOW...WEST
CENTRAL CARTERET...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES
COUNTIES...

AT 444 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF MAYSVILLE TO 6 MILES
SOUTHEAST OF MAPLE HILL. MOVEMENT WAS EAST SOUTHEAST AT 15 MPH.

WINDS GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...HAVELOCK...MOREHEAD CITY...NEWPORT...
NEW RIVER STATION...PINEY GREEN...CAMP LEJEUNE CENTER...
PUMPKIN CENTER...SWANSBORO...CAPE CARTERET...BOGUE INLET PIER...
HAMMOCKS BEACH STATE PARK...SNEADS FERRY...
CEDAR POINT AND HOLLY RIDGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3448 7758 3466 7765 3484 7730 3493 7700
      3478 7673 3446 7753
TIME...MOT...LOC 2044Z 321DEG 12KT 3485 7711 3462 7761

27

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:11 PM EDTBeach Hazards StatementMHX24 hr
Aug 6, 3:18 PM EDTSpecial Weather StatementMHXDuplin42 min
Aug 6, 4:01 PM EDTSpecial Weather StatementMHXOnslow44 min
Aug 6, 4:23 PM EDTSpecial Weather StatementMHXPamlico37 min
Aug 6, 5:00 PM EDTSpecial Weather StatementMHXPamlico30 min

Nearby

Special Weather Statements in North Carolina, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.